# SDR CA130601002

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,284 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WAL300
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) AERIAL FIRE FIGHTING AMPHIBIOUS AIRCRAFT WAS IN THE CIRCUIT TO SCOOP WATER WHEN THE BIRD DOG AIRCRAFT REPORTED SMOKE TRAILING FROM THE LH ENGINE OF THE TANKER. PILOTS THEN NOTICED THE HYDRAULIC PRESSURE WAS DROPPING. FLIGHT CREW EXITED THE CIRCUIT, CLIMBED TO CRUISE ALTITUDE AND RETURNED TO BASE. FOR LANDING, THE AIRCRAFT EMERGENCY HYDRAULIC SYSTEM FOR THE FLAPS, LANDING GEAR AND BRAKES WERE UTILIZED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE CREW FOUND THREE OF THE EIGHT BOLTS HOLDING THE TOP OF THE HYDRAULIC PUMP ONTO THE BODY HAD SHEARED.THESE BOLTS ARE ASSEMBLED ON THE PUMP BY THE OVERHAUL FACILITY AND NOT INSITU. THE PUMP ASSEMBLY WAS OVERHAULED 107 HOURS PREVIOUS. NOT SURE IF THE BOLTS ARE NDT`D AT THIS TIME AND THE TOTAL TIME OF THE BOLT IS UNKNOWN THE HYDRAULIC PUMP WAS REPLACED PER THE MM AND RETURNED TO SERVICE.
